I had Botox 2 weeks ago and have been experiencing a feeling of constriction around my neck, pressure in my head, a lump in my throat, difficulty focusing my eyes, dizziness, overall weak feeling in my muscles and anxiety. I went to an urgent care 5 days ago and received a steroid pack, but it doesn't seem to help. Is this normal? Is there anything that can be done or is it a waiting game?
What Can I Do About Side Effects from Botox?
Doctor Answers (1)
Botulinum Toxin (Dysport and Botox) and undesireable side effects
It is most likely unrelated to the Botulinum Toxin (Dysport and Botox) but it is important to relate this to your surgeon
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.